# SDR M7K2008F00051

- Difficulty date: September 19, 2007
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N805MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3799
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A234222221
- Condition: Cracked
- Location: Tailboom
- Part time: 2,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING FOUND CRACKED DURING POST FLIGHT INSP.  A NEW FITTING MATCH DRILLED AND INSTALLED.  THIS IS A COMMON DEFECT FOR THIS PART AND OCCURS MULTIPLE TIMES ON SOME AC AND NEVER ON OTHERS FOR REASONS UNKNOWN.  SOME SHIMMING IS SOMETIMES REQUIRED AND IF DONE POORLY THIS MAY AGGRAVATE THE CRACK DEVELOPMENT.   (K)
